# SDR NACA2024032600001

- Difficulty date: March 26, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,369 hours, 18,156 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 EICAS MESSAGE. DEFER PER MEL 21-31-01A ON 3/26/2024 1340Z
